Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Dizziness and heaviness in the head, weakness in the limbs, nausea. Have vertigo. Taking SERC 16

I suffer very frequently with dizziness and heaviness in the head. This is always accompanied with heaviness in the eyes that I feel I need to close them all the time. I sometime have vertigo together with a feeling of nausea . I sometimes also wakeup with a feeling of heaviness in the chest and weakness in the limbs . I take SERC 16 tablets to help relieve this feeling with can sometimes last a whole day. Lately, I have been having dizzy spells at least once a week and sometimes more often. I have done all the tests and the doctors do not seem to find out what is wrong. This is very worrying as I do not feel right and my life style is totally affected. Thank you for your help.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two most possibilities to fit your condition .these include

1.first possibility is,BENIGN POSITIONAL VERTIGO; it may follow a head injury or there may be no evident cause.

-fatigueable nystagmus can be elicited by the postural tests may confirm the diagnosis.

2.second possibility is,MIGRAINE;

possible causes include;

-may be hereditary
-may be result of liver diseases
-may be unable handle stress well

I hope this is helpful for you, thank you          

Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor